Translator Disclaimer
June 1997 The Topological Symmetry Group of a Canonically Embedded Complete Graph in $S^3$
Chie NODA
Tokyo J. Math. 20(1): 45-50 (June 1997). DOI: 10.3836/tjm/1270042397

Abstract

We show that the topological symmetry group of a canonically embedded complete graph of $n\geq 7$ vertices in the 3-sphere is isomorphic to a dihedral group of order $2n$.

Citation

Download Citation

Chie NODA. "The Topological Symmetry Group of a Canonically Embedded Complete Graph in $S^3$." Tokyo J. Math. 20 (1) 45 - 50, June 1997. https://doi.org/10.3836/tjm/1270042397

Information

Published: June 1997
First available in Project Euclid: 31 March 2010

zbMATH: 0891.05024
MathSciNet: MR1451857
Digital Object Identifier: 10.3836/tjm/1270042397

Rights: Copyright © 1997 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.20 • No. 1 • June 1997
Back to Top